×

zbMATH — the first resource for mathematics

Found 660 Documents (Results 1–100)

100
MathJax
Sb. Math. 211, No. 5, 617-642 (2020); translation from Mat. Sb. 211, No. 5, 5-30 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Badziahin, Dzmitry (ed.) et al., Dynamics and analytic number theory. Proceedings of the Durham Easter School, Durham, UK, March 31 – April 4, 2014. Cambridge: Cambridge University Press (ISBN 978-1-107-55237-1/pbk; 978-1-316-40269-6/ebook). London Mathematical Society Lecture Note Series 437, 289-321 (2016).
MSC:  11J70 11N36 37A45
PDF BibTeX XML Cite
Full Text: arXiv
Latschev, Janko (ed.) et al., Free loop spaces in geometry and topology. Including the monograph Symplectic cohomology and Viterbo’s theorem by Mohammed Abouzaid. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-153-8/hbk; 978-3-03719-653-3/ebook). IRMA Lectures in Mathematics and Theoretical Physics 24, 67-109 (2015).
PDF BibTeX XML Cite
Full Text: arXiv
Sb. Math. 206, No. 5, 738-769 (2015); translation from Mat. Sb. 206, No. 5, 127-160 (2015).
MSC:  53A05 53C22
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software